# SDR 0104625507

- Difficulty date: November 26, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 54,803 hours, 22,666 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198586
- Part serial: 481581
- Condition: Defective
- Location: Apu
- Part time: 39,033 hours, 16,298 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AT THE GATE, STRONG BURNING SMELL/ODOR BEGAN TO ENTER THE COCKPIT AND CABIN. PASSENGERS WERE DEPLANED THROUGH THE JETWAY. MAINTENANCE FOUND THE APU STARTER EMITTING BURNING ODOR CONTAMINATING APU BLEED AIR. APU STARTER REPLACED.
